# SDR 4513512252006

- Difficulty date: December 25, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N435FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45135
- Aircraft time: 5,534 hours, 4,199 cycles
- Engine: Garrtt TFE7312
- Engine time: 5,454 hours, 4,132 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 6608458005
- Part serial: Y01153
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, H, J
- Precautionary procedure: A

## Discrepancy

SEVERE VIBRATION, RT ENGINE SHUTDOWN INFLIGHT, LOSS OF RT GEN BATT LT AND RT ESS BUSS PRIOR TO SHUTDOWN.  CREW EXECUTED AN UNSCHEDULED LANDING AND DECLARED AN INFLIGHT EMERGENCY DUE TO UNKNOWN CONDITION. MX REPLACED THE RT STARTER GENERATOR. NO ADDITIONAL DEFECTS FOUND
